MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENVOY DA XB, 6F, 95 CM, MPD; PERCUTANEOUS CATHETER

MEDOS INTERNATIONAL SARL ENVOY DA XB, 6F, 95 CM, MPD; PERCUTANEOUS CATHETER
Model Number 671-258-95DB
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.The lot number was not provided at the time of report.The product is not available for evaluation and testing.The company is seeking this information through the event investigation.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Event or Problem Description
As reported by a healthcare professional, during a coil embolization, the tip of a 6f, 95cm envoy da xb catheter (67125895db, lot unknown) cracked.There was no patient injury reported.No additional information is available at this time.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) the purpose of this mdr is to include the additional event information received on 4/26/2020.The additional event information resulted in a change in the reportability of this complaint.Therefore, it has been deemed not reportable.No further reports will be forthcoming.Section b5: additional information received indicated that there was a kinked and not a crack on the tip.The lot number is not known; therefore a device history record review cannot be completed.

Brand Name
ENVOY DA XB, 6F, 95 CM, MPD
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key9967435
Report Number3008114965-2020-00106
Device Sequence Number4597352
Product Code DQY
UDI-Device Identifier10886704075110
UDI-Public10886704075110
Combination Product (Y/N)N
PMA/510(K) Number
K000715
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number671-258-95DB
Device Catalogue Number67125895DB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer04/26/2020
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date05/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OG CMPLX XTRASOFT COIL 3X6